Deep search:Searching for "WEI Bao-rong" in 'AUTHORGot 1 item.
index Title
1On Turán type inequality with doubling weights and A* weights
Author(s):YU Dan-sheng, WEI Bao-rong  Clicked:4536  Download:2284  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2005 Vol.6 No.7 P.764-768  DOI:10.1631/jzus.2005.A0764
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE